# SDR USAA050213

- Difficulty date: January 5, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 1133749
- Condition: Corroded
- Location: Lavatory
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LAV FLOOR MOUNT CORRODED 2 INCH BY 2 INCH AREA, STATION 304, LBL 12.  REPLACED FITTING PER 53-10-00.  CORROSION LEVEL 1.  (M)
